×

zbMATH — the first resource for mathematics

Homologically trivial smooth involutions on K3 surfaces. (English) Zbl 0808.57013
Matsumoto, Y. (ed.) et al., Aspects of low dimensional manifolds. Tokyo: Kinokuniya Company Ltd.. Adv. Stud. Pure Math. 20, 365-376 (1992).
In this very nice paper, the author demonstrates, using only the \(G\)- signature theorem and standard branched covering arguments, that if there is an orientation preserving locally linear involution on a closed connected oriented spin 4-manifold \(M\) with \(H_ 1(M; \mathbb{Z}_ 2) = 0\) which operates as the identity on \(H_ 2(M; \mathbb{Q})\), then the signature of \(M\) vanishes.
For the entire collection see [Zbl 0771.00015].

MSC:
57N13 Topology of the Euclidean \(4\)-space, \(4\)-manifolds (MSC2010)
57S17 Finite transformation groups
PDF BibTeX XML Cite